# SDR SWAA2021011234581

- Difficulty date: December 5, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE FAIRING RIB NR 3 CRACKED, MARKED DOT.  REMOVED AND REPLACED NR 3 RIB ON RT HORIZONTAL STAB LEADING EDGE FAIRING, AS PER B737-700 SRM 51-40-02-0G-0 AND SOPM 20-50-19.
